# SDR A6WA200840473

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE INLET HAS A SUPPORT ASSY BROKEN FOR THE T2 LINE AT 12 O`CLOCK POSTIOIN.  RT ENGINE NOSE INLET SUPPORT ASSY FOR T2 LINE AT 12 O`CLOCK POSITION REPLACES IAW SRM 51-42-06. (A)
